@article{MZM_1994_55_1_a5,
author = {O. I. Klesov},
title = {On an analog of {Feller's} theorem for multiple sums},
journal = {Matemati\v{c}eskie zametki},
pages = {53--61},
year = {1994},
volume = {55},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_55_1_a5/}
}
O. I. Klesov. On an analog of Feller's theorem for multiple sums. Matematičeskie zametki, Tome 55 (1994) no. 1, pp. 53-61. http://geodesic.mathdoc.fr/item/MZM_1994_55_1_a5/
[1] Smythe R. T., “Strong law of large numbers for $r$-dimensional arrays of random variables”, Ann. Probab., 1:1 (1973), 164–170 | DOI | MR | Zbl
[2] Gut A., “Marcinkiewicz laws and convergence rates in the law of large numbers for random variables with multidimensional indices”, Ann. Probab., 6:3 (1978), 469–482 | DOI | MR | Zbl
[3] Klesov O. I., “Usilennyi zakon bolshikh chisel dlya kratnykh summ nezavisimykh odinakovo raspredelennykh velichin”, Matem. zametki, 38:6 (1985), 915–930 | MR
[4] Klesov O. I., “Ob usilennom zakone bolshikh chisel”, DAN SSSR, ser. A, 12 (1979), 990–992 | MR
[5] Norvaisa R., Mikosh T., “Strong laws of large numbers for fields of Banach space valued random variables”, Probab. Th. Rel. Fields, 74 (1987), 241–253 | DOI | MR | Zbl
[6] Feller W., “A limit theorem with infinite moments”, Amer. J. Math., 68:2 (1946), 257–262 | DOI | MR | Zbl
[7] Martikainen A. I., Petrov V. V., “Ob odnoi teoreme Fellera”, Teor. ver. i ee primeneniya, 25:1 (1980), 194–197 | MR | Zbl
[8] Petrov V. V., Predelnye teoremy dlya summ nezavisimykh velichin, Nauka, M., 1987